Translator Disclaimer
February 2006 Numerical ranges of comopsition operators on $l^2$
B.S. KOMAL, Shallu SHARMA
Hokkaido Math. J. 35(1): 1-12 (February 2006). DOI: 10.14492/hokmj/1285766299

Abstract

In this paper we obtain numerical ranges of composition operators on $l^2$.

Citation

Download Citation

B.S. KOMAL. Shallu SHARMA. "Numerical ranges of comopsition operators on $l^2$." Hokkaido Math. J. 35 (1) 1 - 12, February 2006. https://doi.org/10.14492/hokmj/1285766299

Information

Published: February 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1112.47020
MathSciNet: MR2225079
Digital Object Identifier: 10.14492/hokmj/1285766299

Subjects:
Primary: 47B99
Secondary: 47B38

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.35 • No. 1 • February 2006
Back to Top